Posted by: Anonymous | 2009-05-04


Good day

I was suffering from pain in the toe about 2 weeks ago. I went to a doctor(not my usual doctor) and he gave me meloxicam. He said i have gout, he made the deduction because of my genes, my father consults with him. Upon taking this for a week i started itching terribly and developing a rash. I went back to the doctor and asked him if i have hives. He said no, and at the time it didnt look like it, but now it does. He gave me some cream and allergy tablets. It didnt help so i went to my usual doctor who gave me 40 prednisone and an injection as well as histacon, I started this yesterday and hope that this helps. I am also on cilift and metformin. Is this safe and if the prednisone does not help what can i use for this allergy.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anonymous
Give the prednisone some time - it should help. It won't clash with your cilift and metformin. Rather have your blood Uric acid tested - if higher than normal, this is gout, if not, it may just be joint inflammation due to an injury.
Gout runs in families but that does not mean what you have is gout.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-05-08

Hello there

Thank you for the reply. I was nearly done with the prednisone and it didnt help. I still itch like crazy, especially at night. I once again went back to my usual doctor, last night actually. My " allergy'  started becoming a flu as well, with green mucus, nausea, coughing and diareah. My doctor said i should stop the prednisone. I forgot to mention that i am allergic to penicillin and the doctor said that the meds caused the same reaction the penicillin would have done and it may take months to work out of my system. He gave me another injection as well as started me on a months supply of an anti histamine starting with a c.It is a months supply, i hope this helps.


Reply to Anonymous
Posted by: Anonymous | 2009-05-04


I have been suffering from an urticaria for the last 7 months, which started as a mild itch, not if I don' t drink my meds, it covers my whole body. I am currently on Atterax, which keeps it under control and in the meantime I am trying to fall pregnant, the doctor recons it' s doable. Good luck with the allergy, all my simpathy. Find out about the atterax, it really is a wonderful help.
try to stay away from cortezone

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.